MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 1.4 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 0.2 MI; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 1.4 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 0.2 MI; STOPCOCK, I.V. SET
Catalog Number MC33928
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable root cause is unable to be determined.The dhr was reviewed and no nonconformities were found that would have led to the reported complaint.(b)(6).(b)(4).
 
Event or Problem Description
The event involved a 7inch (18 cm) appx 1.4 ml, smallbore quadfuse ext set w4 microclave clear, 0.2 micron filter, 3 check valves, 4 clamps, rotating luer, and it was reported that filter on 4-way connector found to be leaking during hourly checks.

Brand Name
7" (18 CM) APPX 1.4 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 0.2 MI
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25530603
Report Number9617594-2026-00615
Device Sequence Number9358883
Product Code FMG
UDI-Device Identifier00887709072220
UDI-Public(01)00887709072220(17)300201(10)14300012
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33928
Device Lot Number14300012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown